Slight Spotting On Week 3, Pill 3, Month 10?

Updated



Conversation Starter

hnaiiplpepeeyr Says:
via mobile

So far I haven't experienced spotting since the 3rd month after I started taking the pills, however today I noticed very slight spotting. Is this anything to be concerned with? I'm very consistent taking my pills and when ever I'm late taking them it is usually only 15-30minutes behind schedule. As far as sex goes my boyfriend and I don't get to see each other much so I only had sex 1 time since starting this pack and that was 2 days ago and he pulled out. Is there anything to be concerned about?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

No missed pills, been on lo loestrin 8 months - but spotting
Hi! I've been on Lo Loestrin for 8 or so months, and it's been fine. I've never missed a pill. I do skip the... 3 replies
5 months on lo loestrin fe & now spotting everyday
I've been in lo loestrin fe for 5 months & for the last 2 and 1/2 weeks I've been spotting. I always take pi... 2 replies
why do you think at the beginning of my 3rd month 90 days no menstration i am spotting Chrissy
why do you think at the beginning of my 3rd month 90 days no menstration i am spotting some ugh i hate period i was so l... 1 reply
contraceptive pills and spotting
Hi, i've been on the triphasil pill for more than a year now. I'm currently finished with my white pill as of ye... 2 replies
Continuos Spotting after taking althea pills
Hi I'm an new user of of Althea, and I just got worried because I took it on the first day of my menstruation,and on... 1 reply
i take my pill regularly, and dont miss, but all of a sudden, i am only spotting for one day.
I have been on Lo-loestrin since February of 2012. Every month since then I have had two periods a month. Until this mon... 1 reply
Can u take the pill and norethistrone trying to stop a period as have spotting on depo inj.
I am in the last few weeks of a depo inj. and have been perceived the pill to stop my cycle not for contraception been t...
Althea Pills - Spotting
gumagamit ako Althea Pills kasi may hormonal imbalance po ako at daming pimples. ask lang po ako, normal lang po ba yun ... 6 replies
SPOTTING,SIDE EFFECT OF DAPHNE PILL
almost 1 month plng po aq uminum ng daphne pills and its my fisttym,nagtke po aq ng pill w/out my period then after 3 ta...
Messed up pills, now I'm spotting
So... I was going on a cruise and according to my birth control, I was going to be on my period, so, I purposely took th... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 3 February 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA